# SDR SWIA202056727

- Difficulty date: December 16, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GALLEY SERVICE DOOR SURROUND STRUCTURE, INTERCOSTAL AT STGR20R, BETWEEN FS310 TO FS319 IS CORRODED. (MARKED)   (C-CHECK) RO 3/8/2021    REMOVE AND REPLACED INTERCOSTAL AT STGR 20R BWTN FS 310.00 TO 319.00 REF DWG SH670-32047 REV NC AND REF CRJ700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01 COMPLIED WITH 51-900-1002-SKY.
